Teacher's Nodules



Related Terms: Pantoprazole, Steam Inhalation, Vocal Cord Nodules, Vocal Folds Swelling, Voice Abuse, Voice Rest

Recently Answered Questions


How to get rid of teacher's nodules?
Query: Hi doctor, I am suffering from teacher's nodules. It is on and off for the past eight months. I took some medication, which was prescribed by my doctor. Whenever I keep mum, my voice is improved. But, I cannot stop speaking loud due to my profession. I really want to get rid of them as I feel heavy,...  Read Full »
Dr. Deepak Verma
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I can very well understand your problem. Teacher's nodules (vocal cord nodules) occur in teachers, singers and children due to vocal trauma. Voice rest is the foremost recommended treatment for such nodule. I know due to your profession you cannot do this. But, try to giv...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Teacher's Nodules? We have medical experts to help you right away.

Ask a Doctor Online Now!